# SDR DALA1117249878

- Difficulty date: March 10, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AFTER MOVING DOOR PAN WEB FOUND DOOR STOP ATTACH FITTING AT STA 1088 HAS CORROSION.  REMOVED CORROSION ON ATTACH FITTING IAW DC9 SRM 53-01 FIG 1 FOUND TO BE OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1.  REMOVED DAMAGED ATTACH FITTING IAW DC9 SRM 51-30-5.  LOCATED, DRILLED & INSTALLED NEW ATTACH FITTING IAW DC9 SRM 51-30-5 P245.
